# SDR SWIA202052789

- Difficulty date: September 28, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK HI PRESS AFTER TAKEOFF WHEN SWAPPING BLEEDS.  FILED CLOSED RO 9/26/2020.    DEFERRED LT PACK, PER MEL, DUE TO RT PACK BEING ALREADY DEFERRED.  MAINT ACTION COMPLIED WITH.  PLACARD INSTALLED.
